# SDR ALG2003F00083

- Difficulty date: August 27, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N69AL
- Make and model: Bell 206L-4
- Aircraft serial: 52139
- Aircraft time: 2,192 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AS AIRCRAFT PREPARED TO TAXI FROM A HOVER, AIRCRAFT HAD WHAT WAS TO BE A COMPRESSOR STALL.  PUT THE AIRCRAFT BACK ON PARKING PAD AND THE MECHANIC INSPECTED THE INLET AREA AND COMPRESSOR AND FOUND EVIDENCE OF FROG INGESTION.  NO VISUAL DAMAGE WAS FOUND, ZOCKED ENGINE AND PILOT PERFORMED POWER CHECK, CHECKED GOOD.
